# SDR R61A2024061700272

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 40,744 hours, 31,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC 2 QUANTITY ON APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R UPPER HYDRAULIC HOSE FOR LH MLG DOWNLOCK ACTUATOR.
